Ankylosing spondylitis
Hi, I have been having ankylosing spondilitis for last 13 years. Doctor has advised me to take biologics. I want to know if they are safe and it's side effects.
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hey, Biologics may improve symptoms of ankylosing spondylitis, such as morning stiffness and pain.  All medicines have side effects. But many people don't feel the side effects, or they are able to deal with them. Common side effects of this medicine include: Stomach pain , nausea and vomiting.Painful throat.Redness, itching, or swelling at the injection problem, such as bleeding, blistering, or crusting.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.